JournalsqtVol. 11, No. 3pp. 525–543

Ore's theorem on subfactor planar algebras

  • Sebastien Palcoux

    Tsinghua University, Beijing, China
Ore's theorem on subfactor planar algebras cover
Download PDF

A subscription is required to access this article.

Abstract

This article proves that an irreducible subfactor planar algebra with a distributive biprojection lattice admits a minimal 2-box projection generating the identity biprojection. It is a generalization (conjectured in 2013) of a theorem of Øystein Ore on distributive intervals of finite groups (1938), and a corollary of a natural subfactor extension of a conjecture of Kenneth S. Brown in algebraic combinatorics (2000). We deduce a link between combinatorics and representations in finite group theory.

Cite this article

Sebastien Palcoux, Ore's theorem on subfactor planar algebras. Quantum Topol. 11 (2020), no. 3, pp. 525–543

DOI 10.4171/QT/141